# SDR AWXA200300976

- Difficulty date: August 23, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 47,887 hours, 28,822 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Part number: 10033000002
- Part serial: 0991
- Condition: False Indication
- Location: Zone 200
- Part time: 15,915 hours, 9,891 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT TOP OF CRUISE EN ROUTE FROM LAS TO MEX "A" SYS HYD QTY INDICATED FLUID LEVEL AT THE REFILL LINE, SOON AFTER QUANTITY FELL TO .7500 FULL AND WAS INDICATING A DECREASING TREND, DIVERTED TO PHX AS PRECAUTION. MAINTENANCE INSPECTED THE AIRCRAFT FOR FLUID LEAKAGE, NO LOSS OF FLUID WAS FOUND, RAN BOTH ENGINES WHILE CYCLING THE FLIGHT CONTROLS, NOSE WHEEL STEERING, BRAKES, AND LANDING GEAR LEVER (WITH PINS INSTALLED), NO LEAKS WERE FOUND. "A" SYSTEM HYD QTY INDICATOR WAS OBSERVED TO STICK AT CERTAIN POSITIONS, REMOVED AND REPLACED QUANTITY INDICATOR IAW BMM 29-33-11, OPERATIONAL CHECK WAS GOOD. VENDOR TEARDOWN, CONFIRMED FAILURE OF UNIT. FOUND THE MECHANISM ASSEMBLY STICKING AND THE POINTER BROKEN.
